Hannelore Lisei


Address

Babeş-Bolyai University
Faculty of Mathematics and Computer Science
Department of Mathematics
Chair of Numerical Calculus and Statistics
Str. Kogalniceanu Nr. 1
RO - 400084 Cluj-Napoca
ROMANIA
 
Phone:+40-264-405.300
Fax:+40-264-591.906
eMail:hanne(at)math.ubbcluj.ro

Academic degree

Ph.D. in Mathematics at Martin-Luther University in Halle, Germany (1999)


Current position

Habil. Associate Professor at the Chair of Numerical Calculus and Statistics, Faculty of Mathematics and Computer Science, Babeş-Bolyai University


Domains of interest

probability theory, stochastic analysis, statistics, numerical analysis, variational calculus


Curriculum Vitae

Personal Details

Name:Lisei (maiden name: Breckner)
Surname:Hannelore Inge
Spoken Languages:romanian, german, english, french, hungarian

Education

1978 - 1986:Primary and Secondary School in Cluj-Napoca
1986 - 1990:High School for Mathematics and Physics No. 2 in Cluj-Napoca
1990 - 1995:Student of Mathematics at Babeş-Bolyai University in Cluj-Napoca
May 1999:PhD thesis at Martin-Luther-University in Halle (Germany)
"Approximation and Optimal Control of the Stochastic Navier-Stokes Equation"
Adviser: Prof. W. Grecksch, referees: Prof. P. Kloeden and  Prof. B. Schmalfuss
http://sundoc.bibliothek.uni-halle.de/diss-online/99/99H101/index.htm

Fellowships Awards

October 1995 - July 1996:DAAD (Deutscher Akademischer Austauschdienst)
fellowship at Martin-Luther-University in Halle (Germany)
http://optimierung.mathematik.uni-halle.de/
October 1996 - May 1999:PhD fellowship at Martin-Luther-University in Halle (Germany)
"Approximation and Optimal Control of the Stochastic Navier-Stokes Equation"
December 1998:DAAD - Prize for Foreign Students offered by the Martin-Luther-University in Halle
http://www.verwaltung.uni-halle.de/DEZERN1/presse/aktuellemeldungen/breckner.htm
August 2003 - December 2003:Research Scholar at Department of Mathematics,
Michigan State University, East Lansing (USA)
January 22nd–March 18th , Senior Visiting Research Fellowship at Central European University, Budapest (Hungary)
May 21st  – July 15th , 2007:http://www.ceu.hu

 

Positions

June 1999 - August 2002:Postdoctoral  position (Wissenschaftlicher Mitarbeiter) at the Technical University Berlin (Germany)
February 2000 - October 2007:Assistant Professor at Babeş-Bolyai University in Cluj-Napoca, Chair for Numerical Calculus and Statistics
Since October 2007:Associate Professor at Babeş-Bolyai University in Cluj-Napoca, Chair for Numerical Calculus and Statistics
Since April 2017:Habil. Associate Professor at Babeş-Bolyai University in Cluj-Napoca, Department of Mathematics

Professional Experience

Lectures and seminars on analysis (Technical University Berlin, Germany), numerical analysis, probability theory, statistics, information theory (Babeş-Bolyai University Cluj-Napoca, Romania).

Course "Stochastic Differential Equations" given at the Master "Communication and Information Technology in Mathematical Education" held at Constantine the Philosopher University in Nitra (Slovakia, 2006).

Organisatorical Experience

Member of the Organizing Committee of the International Conference Numerical Analysis and Approximation Theory 5-8 July 2006, Babeş-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca (Romania)

Member of the Organizing Committee of the International Workshop on Applied Evolution Equations, 21-25 May 2007, at the Department of Mathematics and its Applications of the Central European University, Budapest (Hungary)

Member of the Organizing Committee of the International Workshop on Stochastic Phenomena, 26-31 May 2008, Babeş-Bolyai University, Cluj-Napoca (Romania)

Member of the Organizing Committee of the International Conference Numerical Analysis and Approximation Theory, 23-26 September 2010, Babeş-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca (Romania)

Member of the Organizing Committee of the International Conference Numerical Analysis and Approximation Theory, 17-20 September 2014, Babeş-Bolyai University, Faculty of Mathematics and Computer Science, Cluj-Napoca (Romania)

International Projects

Member of the project of the Deutsche Forschungsgemeinschaft (DFG) "Infinite Dimensional Stochastic Dynamical Systems" at the Technical University Berlin, Germany (June 1999- August 2002).

National Projects in Romania

Project director of the following grants:

  1. Grant CNCSIS 560, type AT, MEC (2003,2004) "Stochastic Differential Equations and Their Applications"
  2. Grant CEEX 2983, ET, MEdC (2005,2006,2007) "Numerical Methods for Stochastic Differential Equations"
  3. Exploratory Research Project PN II ID PCE 2008 nr. 501, ID 2162 (2009,2010,2011) ”Nonsmooth Phenomena in Nonlinear Elliptic Problems”

Member of the team in the following grants:

  1. Grant CNCSIS, type A, code 1072 (2001,2002) "Approximation Methods and Numerical Calculus"
  2. Grant CNCSIS, type A,  Code 355 (2004-2006) "Approximation methods, numerical calculus and statistics"
  3. Grant CEEX MEdC, module 1 (2006,2007,2008), nr. 1253/31.07.2006 "System with sure efficiency in the control of the diagnosis quality  in the screening of cancer – Can Screen"
  4. Project PNCDI II (Programme 4) 11-020 / 2007 (september 2007 - september 2010), "CRYPTORAND - High Performance Integrated System for Generation and Testing of Random Number Sequences Used in Cryptographic Applications"

Publications

Articles:

  1. H. Breckner, Approximation of the Solution of a Stochastic Evolution Equation, Studia Univ. Babes-Bolyai, Ser. Mathematica 42 (1), 45-58 , 1997.
  2. H. Breckner, An Extension of the Spline Functions of Fourier Type, Studia Univ. Babes-Bolyai, Ser. Mathematica 42 (4), 19-33, 1997.
  3. H. Lisei, The Markov Property for the Solution of the Stochastic Navier-Stokes Equation, Studia Univ. Babes-Bolyai, Ser. Mathematica 44 (4), 55-71, 1999.
  4. H. Lisei, A Minimum Principle for the Stochastic Navier-Stokes Equation, Studia Univ. Babes-Bolyai, Ser. Mathematica 45 (2), 37-65, 2000.
  5. H. Breckner, Galerkin Approximation and the Strong Solution of the Stochastic Navier-Stokes Equation, Journal of Applied Mathematics and Stochastic Analysis 13 (3), 239-259, 2000.
  6. H. Lisei, A Special Evolution Equation Used in the Analysis of the Stochastic Navier-Stokes Equation, Random Operators and Stochastic Equations 9 (1), 63-86 , 2001.
  7. H. Breckner, Approximation of the Solution of the Stochastic Navier-Stokes Equation, Optimization 49, 15-38, 2001.
  8. H. Lisei, Conjugation of Flows for Stochastic and Random Functional Differential Equations, Stochastics and Dynamics 1 (2), 283-298, 2001.
  9. H. Lisei, M. Scheutzow, Linear Bounds and Gaussian Tails in a Stochastic Dispersion Model, Stochastics and Dynamics 1 (3), 389-403, 2001.
  10. H. Lisei, Approximation by Time Discretization of Special Stochastic Evolution Equations, Mathematica Pannonica 12, 245-268, 2001.
  11. H. Lisei, Existence of Optimal and Epsilon - Optimal Controls for the Stochastic Navier-Stokes Equation, Nonlinear Analysis 51, 95-118, 2002.
  12. H. Lisei, Flows for the stochastic Navier-Stokes Equation, Mathematica Pannonica 13 (2), 223-240, 2002.
  13. H. Lisei, M. Scheutzow, On the Dispersion of Sets under the Action of an Isotropic Brownian Flow, Proceedings of the Swansea 2002 Workshop Probabilistic Methods in Fluids, Swansea, World Scientific, 224-239, 2003.
  14. G. Guatteri, H. Lisei, The Stochastic Characteristics Method Applied to a Stochastic Schrodinger Equation, Stochastic Analysis and Applications 21, 801-817, 2003.
  15. F. Flandoli, H. Lisei, Stationary Conjugation of Flows for Parabolic SPDE's with Multiplicative Noise and Some Applications, Stochastic Analysis and Applications 22 (6), 2004.
  16. H. Lisei, A. Soos, Wavelet Approximation of the Solutions of Some Stochastic Differential Equations, PUMA (Pure Mathematics and Applications) 15, 213-223 , 2005.
  17. H. Lisei, I. Marchis, Numerical Simulations for Stochastic Lattice Equations, Mathematica Pannonica 16, 249-262, 2005.
  18. P. Bates, H. Lisei, K. Lu , Attractors for Stochastic Lattice Dynamical Systems, Stochastics and Dynamics 6 (1), 1-21, 2006.
  19. H. Lisei, Cs. Varga, Some Applications to Variational-Hemivariational Inequalities of the Principle of Symmetric Criticality for Motreanu-Panagiotopoulos Type Functionals, Journal of Global Optimization 36 (2), 283-305, 2006.
  20. F. Faraci, A. Iannizzotto, H. Lisei, Cs. Varga, A Multiplicity Result for Hemivariational Inequalities, Journal of Mathematical Analysis and Applications 330, 683-698, 2007.
  21. K.-I. Benta, M. Cremene, H. Lisei, Towards a Unified 3D Affective Model. , Doctoral Consortium Proceedings of International Conference on Affective Computing and Intelligent Interaction (ACII2007), Lisbon, Portugal, 12-14 September 2007, 978-989-20-0798-4, 75-85, 2007.
  22. H. Lisei, A. Soos, Approximation of SDE Driven by Fractional Brownian Motion, Proceedings of the Conference "Fifth Seminar on Stochastic Analysis, Random Fields and Applications", Ascona 2005, Progress in Probability 59, Birkhauser Verlag , 978-3-7643-8457-9, 229-244, 2007.
  23. A. Kristaly, H. Lisei, Cs. Varga, Multiple Solutions for p-Laplacian Type Equations, Nonlinear Analysis TMA 68, 1375-1381 , 2008.
  24. H. Lisei, Cs. Varga, A. Horvath, Multiplicity Results for a Class of Quasilinear Eigenvalue Problems on Unbounded Domains, Archiv der Mathematik 90, 256-266 , 2008.
  25. H. Lisei, D. Julitz, A Stochastic Model for the Growth of Cancer Tumors, Studia Univ. Babes-Bolyai, Ser. Mathematica 53 (4), 39-56, 2008.
  26. H. Lisei, Multiple Solutions for Double Eigenvalue Problems Involving Dirichlet Forms, Festschrift in Celebration of Prof. Dr. Wilfried Grecksch's 60th Birthday. Shaker Verlag, Aachen, 978-3-8322-7500-6, 133-148, 2008.
  27. H. Lisei, Cs. Varga, Multiple Solutions for Nonlinear Equations Involving Dirichlet Forms, Topics in Mathematics, Computer Science and Philosophy. St. Cobzas (Ed.), Presa Universitara Clujeana, Cluj-Napoca, 978-973-610-672-9, 135-145, 2008.
  28. H. Lisei, Cs. Varga, Multiple Solutions for a Differential Inclusion Problem with Nonhomogeneous Boundary Conditions, Numerical Functional Analysis and Optimization 30 (5-6) , 566-581 , 2009.
  29. H. Lisei, Gh. Morosanu, Cs. Varga, Multiplicity Results for Double Eigenvalue Problems Involving the p-Laplacian, Taiwanese Journal of Mathematics 13 (3), 1095-1110, 2009.
  30. H. Lisei, Cs. Varga, Multiple Solutions for Gradient Elliptic Systems with Nonsmooth Boundary Conditions, Mediterranean Journal of Mathematics 8, 69-79, 2011.
  31. H. Lisei, A.E. Molnar, Cs. Varga, On a class of inequality problems with lack of compactness, Journal of Mathematical Analysis and Applications 378 (2), 741-748 , 2011.
  32. H. Lisei, I. Lazar, Application of a Three Critical Point Theorem for a Class of Inclusion Problems, Mathematica (Academia Romana) 53 (76), No. 2, 157-164 , 2011.
  33. W. Grecksch, H. Lisei, Stochastic Schrodinger Equation Driven by Cylindrical Wiener Process and Fractional Brownian Motion, Studia Universitatis Babes-Bolyai, Series Mathematica, Volume LVI (2), 381-391 , 2011.
  34. W. Grecksch, H. Lisei, Stochastic Nonlinear Equations of Schrodinger Type, Stochastic Analysis Applications 29 (4), 631-653, 2011.
  35. W. Grecksch, H. Lisei, Approximation of Stochastic Nonlinear Equations of Schrodinger Type by the Splitting Method, Stochastic Analysis Applications 31, 314-335, 2013.
  36. D. Keller, H. Lisei, Variational Solution of Stochastic Schrodinger Equations with Power-Type Nonlinearity, Stochastic Analysis Applications 33, 653-672, 2015.
  37. H. Lisei, Cs. Varga, A Multiplicity Result for a Class of Elliptic Problems on a Compact Riemannian Manifold., Journal of Optimization Theory and Applications 167 (3), 912-927, 2015.
  38. H. Lisei, R. Precup, Cs. Varga, A Schechter Type Critical Point Result in Annular Conical Domains of a Banach Space and Applications, Discrete and Continuous Dynamical Systems-Series A (DCDS-A) 36 (7), 3775-3789, 2016.
  39. H. Lisei, O. Vas, Critical Point Result of Schechter Type in a Banach Space, Electronic Journal of Qualitative Theory of Differential Equations No. 14 , 1-16, 2016.
  40. H. Lisei, D. Keller, A Stochastic Nonlinear Schrodinger Problem in Variational Formulation, Nonlinear Differential Equations and Applications NODEA 23 (2), 1-27, 2016.
  41. W. Grecksch, H. Lisei, Linear approximation of nonlinear Schrodinger equations driven by cylindrical Wiener processes, Discrete and Continuous Dynamical Systems - Series B 21 (9), 3095-3114, 2016.

Published Books:

  1. H. Lisei, Approximation and Optimal Control of Stochastic Navier-Stokes Equations, Editura EFES, Cluj-Napoca, Romania, 10 973-7677-53-6, 13 978-973-7677-53-2, 2006.
  2. H. Lisei, S. Micula, A. Soos, Probability Theory Through Problems and Applications, Editura Presa Universitara Clujeana, Cluj-Napoca, 10 973-610-492-3, 13 978-973-610-492-3, 2006.
  3. H. Lisei, Probability Theory, Editura Casa Cartii de Stiinta, Cluj-Napoca, Romania, 973-686-596-7, 2004.

"Chance has its reasons" / "Suam habet fortuna rationem"

Petronius


Hannelore Lisei, email: hanne(at)math.ubbcluj.ro